MathSciNet Relay Station
MathSciNet bibliographic data
MR1157906 20C05 (16U60 20D15)
Bagiński, Czesław Modular group algebras of $2$-groups of maximal class. Comm. Algebra 20 (1992), no. 5, 1229–1241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement